# SDR AALA2019061089003

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 40,236 hours, 5,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Condition: Clogged
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SWEET CHLORINE SMELL REPORTED COINCIDING WITH GEAR DOWN IN COCKPIT TO FIRST ROW, LASTING APPROXIMATELY 5 TO 6 MINUTES. MAINTENANCE ACCOMPLISHED JOBCARD 33L00021001, FOUND DOOR DRAINS BLOCKED AND CLEARED DRAINS. MAINTENANCE ALSO FOUND SMOKE HOOD DAMAGED AND REPLACED HOOD PER AMM 35-31-52.
